Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 82, Number 4

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 82, Number 4 (1976)
Bull. Amer. Math. Soc. 82 (1976)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 82, Number 4 (1976)
Bull. Amer. Math. Soc. 82 (1976)
More Information
Full-text PDF Free Access     Request Permissions
Elections to membership
Bull. Amer. Math. Soc. 82 (1976), 541-547
More Information
Full-text PDF Free Access     Request Permissions
The principal symbol of a distribution
Alan Weinstein.
Bull. Amer. Math. Soc. 82 (1976), 548-550
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407595
An extension of the Jacobson density theorem
Julius Zelmanowitz.
Bull. Amer. Math. Soc. 82 (1976), 551-553
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0422322
Ultrafilters and abelian groups
Alfred W. Hales.
Bull. Amer. Math. Soc. 82 (1976), 554-556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0437655
Form of solutions to the $p$-adic equation $y’ = 0$
Gerald S. Stoller.
Bull. Amer. Math. Soc. 82 (1976), 557-559
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0410021
Degeneration and specialization in algebraic families of vector bundles
Stephen S. Shatz.
Bull. Amer. Math. Soc. 82 (1976), 560-562
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407020
Random rearrangements of Fourier coefficients
Daniel M. Oberlin.
Bull. Amer. Math. Soc. 82 (1976), 563-564
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415176
Resultants of matrix polynomials
I. C. Gohberg and L. E. Lerer.
Bull. Amer. Math. Soc. 82 (1976), 565-567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407048
A language for topological structures which satisfies a Lindström-theorem
M. Ziegler.
Bull. Amer. Math. Soc. 82 (1976), 568-570
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0416908
Deformations of geodesic fields
Herman Gluck and David Singer.
Bull. Amer. Math. Soc. 82 (1976), 571-574
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415538
The dimension of almost spherical sections of convex bodies
T. Figiel, J. Lindenstrauss and V. D. Milman.
Bull. Amer. Math. Soc. 82 (1976), 575-578
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0420223
Applications of the integral of an invariant of the Hessian
Robert C. Reilly.
Bull. Amer. Math. Soc. 82 (1976), 579-580
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415540
Existence, uniqueness, stability for a simple fluid with fading memory
Marshall Slemrod.
Bull. Amer. Math. Soc. 82 (1976), 581-583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0411339
Global bifurcation theorems for nonlinearly perturbed operator equations
John MacBain.
Bull. Amer. Math. Soc. 82 (1976), 584-586
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0428141
Spectral classification of operators and operator functions
I. Gohberg, M. A. Kaashoek and D. C. Lay.
Bull. Amer. Math. Soc. 82 (1976), 587-589
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0405144
Indecomposable modules: modules with cores
Robert Gordon and Edward L. Green.
Bull. Amer. Math. Soc. 82 (1976), 590-592
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0409565
On ideals of sets and the power set operation
Thomas Jech and Karel Prikry.
Bull. Amer. Math. Soc. 82 (1976), 593-595
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0505504
Disconnected solutions
W. F. Lucas.
Bull. Amer. Math. Soc. 82 (1976), 596-598
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0444065
The existence of nontriangulable cut loci
David Singer and Herman Gluck.
Bull. Amer. Math. Soc. 82 (1976), 599-602
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415539
Stability and growth estimates for Volterra integrodifferential equations in Hilbert space
Frederick Bloom.
Bull. Amer. Math. Soc. 82 (1976), 603-606
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0417860
The roots of a simple Lie algebra are linear
Robert Lee Wilson.
Bull. Amer. Math. Soc. 82 (1976), 607-608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0409579
A characterization of the subgroups of finitely presented groups
George S. Sacerdote.
Bull. Amer. Math. Soc. 82 (1976), 609-611
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0414719
Two torsion in $H$-spaces
John R. Harper and James P. Lin.
Bull. Amer. Math. Soc. 82 (1976), 612
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407838
Infinite dimensional versions of two theorems of Carl Siegel
Buck Ware.
Bull. Amer. Math. Soc. 82 (1976), 613-615
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0516496
The regularity of elliptic and parabolic free boundaries
Luis A. Caffarelli.
Bull. Amer. Math. Soc. 82 (1976), 616-618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0404862
Elliptic pseudo differential operators degenerate on a symplectic submanifold
Bernard Helffer and Luigi Rodino.
Bull. Amer. Math. Soc. 82 (1976), 619-622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407435
Singular Hammerstein equations and maximal monotone operators
H. Brézis and F. E. Browder.
Bull. Amer. Math. Soc. 82 (1976), 623-625
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407671
Tensor products of function spaces
Mario Milman.
Bull. Amer. Math. Soc. 82 (1976), 626-628
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0482129
A gradient estimate at the boundary for solutions of quasilinear elliptic equations
Ronald Gariepy and William P. Ziemer.
Bull. Amer. Math. Soc. 82 (1976), 629-631
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0419979
The Riesz decomposition for vector-valued amarts
G. A. Edgar and L. Sucheston.
Bull. Amer. Math. Soc. 82 (1976), 632-634
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415762
Normality versus countable paracompactness in perfect spaces
M. L. Wage, W. G. Fleissner and G. M. Reed.
Bull. Amer. Math. Soc. 82 (1976), 635-639
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0410665

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Topological vector spaces, by A. Grothendieck.
Reviewer: John Horváth
Bull. Amer. Math. Soc. 82 (1976), 515-521
Review information
Full-text PDF Free Access
Partial differential equations, by E. T. Copson.
Reviewer: Lars Gårding
Bull. Amer. Math. Soc. 82 (1976), 521-523
Review information
Full-text PDF Free Access
Elliptic functions, by Serge Lang.
Reviewer: Peter Roquette
Bull. Amer. Math. Soc. 82 (1976), 523-526
Review information
Full-text PDF Free Access
Maximal orders, by I. Reiner.
Reviewer: W. H. Gustafson
Bull. Amer. Math. Soc. 82 (1976), 526-530
Review information
Full-text PDF Free Access
The Stone-Čech compactification, by Russell C. Walker.
Reviewer: Leonard Gillman
Bull. Amer. Math. Soc. 82 (1976), 530-532
Review information
Full-text PDF Free Access
Variation totale d'une fonction, by Michel Bruneau.
Reviewer: F. W. Gehring
Bull. Amer. Math. Soc. 82 (1976), 532-535
Review information
Full-text PDF Free Access
Commutative formal groups, by Michel Lazard.
Reviewer: Jonathan D. Lubin
Bull. Amer. Math. Soc. 82 (1976), 535-537
Review information
Full-text PDF Free Access
Methods of numerical integration, by Philip J. Davis and Philip Rabinowitz.
Reviewer: Robert E. Barnhill
Bull. Amer. Math. Soc. 82 (1976), 538-539
Review information
Full-text PDF Free Access
Methods of optimization, by G. R. Walsh.
Reviewer: L. C. Young
Bull. Amer. Math. Soc. 82 (1976), 540
Review information
Full-text PDF Free Access